The stability of the solution of a certain nonlinear integral equation on a compact set
Differencialʹnye uravneniâ, Tome 11 (1975) no. 4, pp. 745-748
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_4_a17,
author = {V. P. Danilovich},
title = {The stability of the solution of a certain nonlinear integral equation on a compact set},
journal = {Differencialʹnye uravneni\^a},
pages = {745--748},
year = {1975},
volume = {11},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_4_a17/}
}
V. P. Danilovich. The stability of the solution of a certain nonlinear integral equation on a compact set. Differencialʹnye uravneniâ, Tome 11 (1975) no. 4, pp. 745-748. http://geodesic.mathdoc.fr/item/DE_1975_11_4_a17/